메뉴 건너뛰기




Volumn 12, Issue 2, 1999, Pages 523-548

Essential Spanning Forests and Electrical Networks on Groups

Author keywords

Cayley graph; Non cocompact Fuchsian group; Probability measure; Spanning forest

Indexed keywords


EID: 0033463876     PISSN: 08949840     EISSN: None     Source Type: Journal    
DOI: 10.1023/A:1021638430098     Document Type: Article
Times cited : (2)

References (9)
  • 1
    • 0001716571 scopus 로고
    • Local characteristics, entropy and limit theorems for spanning trees and domino tilings via transfer-impedance
    • Burton, R., and Pemantle, R. (1993). Local characteristics, entropy and limit theorems for spanning trees and domino tilings via transfer-impedance. Ann. Prob. 21 (3), 1329-1371.
    • (1993) Ann. Prob. , vol.21 , Issue.3 , pp. 1329-1371
    • Burton, R.1    Pemantle, R.2
  • 2
    • 0003252136 scopus 로고
    • Random Walks and Electric Networks
    • The Math. Association of America, Washington, D.C.
    • Doyle, G., and Snell, J. L. (1984). Random Walks and Electric Networks. The Carus Mathematical Monographs, No. 22, The Math. Association of America, Washington, D.C.
    • (1984) The Carus Mathematical Monographs , vol.22
    • Doyle, G.1    Snell, J.L.2
  • 3
    • 0009892413 scopus 로고
    • Infinite groups as geometric objects (after Gromov)
    • Oxford Science Publications, Oxford University Press
    • Ghys, E., and de la Harpe, P. (1991). Infinite groups as geometric objects (after Gromov). Ergodic Theory, Symbolic Dynamics and Hyperbolic Spaces, Oxford Science Publications, Oxford University Press.
    • (1991) Ergodic Theory, Symbolic Dynamics and Hyperbolic Spaces
    • Ghys, E.1    De La Harpe, P.2
  • 4
    • 0004117363 scopus 로고
    • University of Chicago Press
    • Katok, S. (1992). Fuchsian Groups, University of Chicago Press.
    • (1992) Fuchsian Groups
    • Katok, S.1
  • 6
    • 0000000702 scopus 로고
    • Choosing a spanning tree for the integer lattice uniformly
    • Pemantle, R. (1991). Choosing a spanning tree for the integer lattice uniformly. Ann. Prob. 19 (4), 1559-1574.
    • (1991) Ann. Prob. , vol.19 , Issue.4 , pp. 1559-1574
    • Pemantle, R.1
  • 8
    • 0001400842 scopus 로고
    • The infinite word problem and limit sets in Fuchsian groups
    • Series, C. (1981). The infinite word problem and limit sets in Fuchsian groups. Ergodic Th. Dynam. Syst. 1, 337-360.
    • (1981) Ergodic Th. Dynam. Syst. , vol.1 , pp. 337-360
    • Series, C.1
  • 9
    • 0003195845 scopus 로고
    • Potential Theory on Infinite Networks
    • Springer-Verlag, Berlin
    • Soardi, P. (1994). Potential Theory on Infinite Networks, Lectures notes in Mathematics, Vol. 1590, Springer-Verlag, Berlin.
    • (1994) Lectures Notes in Mathematics , vol.1590
    • Soardi, P.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.